# SDR 08FDEA00643

- Difficulty date: February 28, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 53,414 hours, 12,209 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSPECTION CARRIED OUT AND FOUND 7 HOLES WITH CRACK   INDICATION AT LT WING ACCESS DOOR 536AB CUT OUT.  REPAIR CARRIED OUT AS PER EA 1-5710-109925, PART 1.  REPAIR CLASSIFIED AS MAJOR AS PER PER GMM 6-2-100.
